Volume 3 (2008), no. 2, cover

 

      1.           EDITORS: International conference on uniform distribution Marseille, CIRM, January 21-25, 2008, Uniform Distribution Theory 3 (2008), no. 2, 1–8. (pdf)

      2.           BUGEAUD, Y.: Sets of exact approximation order by rational number II, Uniform Distribution Theory 3 (2008), no. 2, 9–20. (pdf)

      3.           GIULIANO ANTONINI, R.—GREKOS, G.: Comparison between lower and upper α-densities and lower and upper α-analytic densities, Uniform Distribution Theory 3 (2008), no. 2, 21–35. (pdf)

      4.           KÁTAI, I.: On the sum of bounded multiplicative functions over some special subsets of integers, Uniform Distribution Theory 3 (2008), no. 2, 37–43. (pdf)

      5.           FAURE, H.: Star extreme discrepancy of generalized two-dimensional Hammersley point sets, Uniform Distribution Theory 3 (2008), no. 2, 45–65. (pdf)

      6.           LUCA, F.—POMERANCE, C.—PORUBSKÝ, Š.: Sets with prescribed arithmetic densities, Uniform Distribution Theory 3 (2008), no. 2, 67–80. (pdf)

      7.           DUBICKAS, A.: Additive bases of positive integers and related problems, Uniform Distribution Theory 3 (2008), no. 2, 81–90. (pdf)

      8.           AKIYAMA, S.: Mahler's Z-number and 3/2 number systems, Uniform Distribution Theory 3 (2008), no. 2, 91–99. (pdf)

      9.           MAČAJ, M.—SLEZIAK, M.—TOMA, V.: On weighted uniform density, Uniform Distribution Theory 3 (2008), no. 2, 101–127. (pdf)

10.           BALLOT, CH.: On the 1/3 density of odd ranked primes in Lucas sequences, Uniform Distribution Theory 3 (2008), no. 2, 129–145. (pdf)

11.           BAXA, CH.: Lévy constants of quadratic irrationalities, Uniform Distribution Theory 3 (2008), no. 2, 147–155. (pdf)

12.           VERGER-GAUGRY, J.-L.: Uniform distribution of Galois conjugates and beta-conjugates of a Parry number near the unit circle and dichotomy of Perron numbers, Uniform Distribution Theory 3 (2008), no. 2, 157–190. (pdf)